# SDR IPXA2025101389818

- Difficulty date: September 29, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: A57246284200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, UPPER SURFACE, WTB, THROUGH FAIRING 577DT, CLOSE TO FALSE REAR SPAR, BRACKET SUPPORT HAS GOUGE.  REMOVED BRACKET SUPPORT AT LH WING, UPPER SURFACE, WTB IAW A300-600 SRM 51-40-21. ++INSTALLED NEW BRACKET IAW A300-600 SRM 51-40-21.
